# SDR SWIA200414121

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 27,566 hours, 23,889 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 8 FLAPS FAIL CAUTION MESSAGE.  REPLACED RIGHT INBOARD FLAP ACTUATOR; RIGHT INBOARD FLAP OUTBOARD ACTUATOR; LEFT WING INBOARD FLAP INBOARD ACTUATOR; LEFT WING INBOARD FLAP OUTBOARD ACTUATOR IAW SB 601R27-120 AND MM 27-53-01, 27-53-05.  OPERATIONAL CHECK GOOD.  P/N OFF 852D100-11, S/N OFF 1450AB, P/N OFF 852D100-9, S/N OFF 181, P/N OFF 852D100-11, S/N OFF 232AB, P/N OFF 852D100-9, S/N OFF 162.
